DBLP BibTeX Record 'journals/bioinformatics/ZhangYYLCMQT04'

@article{DBLP:journals/bioinformatics/ZhangYYLCMQT04,
  author    = {Lida Zhang and
               Dejun Yuan and
               Shunwu Yu and
               Zhugang Li and
               Youfang Cao and
               Zhiqi Miao and
               Hongmei Qian and
               Kexuan Tang},
  title     = {Preference of simple sequence repeats in coding and non-coding
               regions of Arabidopsis thaliana},
  journal   = {Bioinformatics},
  volume    = {20},
  number    = {7},
  year      = {2004},
  pages     = {1081-1086},
  ee        = {http://dx.doi.org/10.1093/bioinformatics/bth043},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}